# SDR AALA20120501003

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 70,282 hours, 11,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 2 DOOR EMERGENCY EXIT LIGHT.  OPS CHECK NORMAL.
